# SDR IPXA2022050581796

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 33,137 hours, 21,784 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Part number: 313N305217
- Part serial: NSN
- Condition: Cracked
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#1 ENGINE PYLON AFT FAIRING INBD PANNEL SUPPORT CLIP IS CRACKEDREMOVED AND REPLACED PER SRM 51-40-02-0G
